# SDR C2XA06CL035

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 6,568 hours, 3,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 12M1031
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2933, THE CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED THE MAIN CABIN DOOR SEAL AND FOUND IT SWELLED UP.  THE MAIN CABIN DOOR SEAL WAS REPLACED BY MAINTENANCE AND THE DOOR OPERATED PROPERLY WITH NO FURTHER DIFFICULTIES REPORTED.
